MAUDE Adverse Event Report: STERILMED, INC. EP DIAGNOSTIC CATHETER DYNAMIC XT STEERABLE DECAPOLAR LARGE; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STERILMED, INC. EP DIAGNOSTIC CATHETER DYNAMIC XT STEERABLE DECAPOLAR LARGE; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number BAR201101
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned for analysis.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.No: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial flutter ablation procedure with a reprocessed ep diagnostic catheter dynamic xt steerable decapolar large catheter and the catheter curve was stuck in a deflected position with full tension on curved tip and could not be relaxed.A new dynamic decapolar catheter was used to complete the procedure and the intent of the procedure was not altered as a result of this event.There was no patient consequence.
 
Additional Manufacturer Narrative
It was reported that a patient underwent an atrial flutter ablation procedure with a re-processed ep diagnostic catheter dynamic xt steerable decapolar large catheter and the catheter curve was stuck in a deflected position with full tension on curved tip and could not be relaxed.Additional information was received on 1/23/2020 that the device is no longer available.Therefore, we could not confirm the deflection issue because the product said to be involved was not received for evaluation and visual and functional inspections could not be performed.A manufacturing record evaluation was conducted for the finished device lot 2098242 and no non-conformances were identified.Once/if device is received, the complaint will be re-opened and a complete evaluation will be conducted.Manufacturer's ref.No: (b)(4).

Brand Name
EP DIAGNOSTIC CATHETER DYNAMIC XT STEERABLE DECAPOLAR LARGE
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
MDR Report Key9496263
Report Number2134070-2019-00150
Device Sequence Number13779248
Product Code NLH
UDI-Device Identifier10888551013307
UDI-Public10888551013307
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K043513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2020
Device Model NumberBAR201101
Device Catalogue NumberBAR201101
Device Lot Number2098242
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer01/23/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date01/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1